# SDR AWXA0000060

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654587545
- Condition: Corroded
- Location: Bs 840 - 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION -- LEVEL NOT DETERMINED.  R-2  DOOR FRAME  STRUCTURE CORRODED AT LOWER AFT CORNER STA 840-847.  REMOVED DAMAGED DOOR FRAME ANGLE IAW 737 SRM 51-40-2, FABRICATED REPAIR ANGLE IAW 737 SRM 51-20-1, FLAT PATTERN LAYOUT FRM (7075-0 BAC 1510-434 R742788 H/T TO 7075-T6) TREATED AND PRIMED IAW 51-10-2.  INSTALLED U-CHANNEL                  IAW 51-40-2.
